# SDR ASAA2015030310838

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,595 hours, 1,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 21274
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 3,605 hours, 1,192 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER ENGINE STARTS, RT PACK LT ILLUMINATES.  LIGHT EXTINGUISHES ON RESET. ACFT GROUNDED.  FOUND RT TEMP CONTROL VALVE FAILED BITE TEST.  REPLACED RT TEMP CONTROL VALVE IAW MM 21-51-10.
